Tuomo Kuusi
Tuomo Kuusi
Verified email at helsinki.fi - Homepage
TitleCited byYear
Local behavior of fractional p-minimizers
A Di Castro, T Kuusi, G Palatucci
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 33 (5), 1279-1299, 2016
1492016
Universal potential estimates
T Kuusi, G Mingione
Journal of Functional Analysis 262 (10), 4205-4269, 2012
1322012
Nonlocal harnack inequalities
A Di Castro, T Kuusi, G Palatucci
Journal of Functional Analysis 267 (6), 1807-1836, 2014
1112014
Linear potentials in nonlinear potential theory
T Kuusi, G Mingione
Archive for Rational Mechanics and Analysis 207 (1), 215-246, 2013
1072013
Guide to nonlinear potential estimates
T Kuusi, G Mingione
Bulletin of mathematical sciences 4 (1), 1-82, 2014
982014
Nonlocal equations with measure data
T Kuusi, G Mingione, Y Sire
Communications in Mathematical Physics 337 (3), 1317-1368, 2015
972015
The Wolff gradient bound for degenerate parabolic equations
T Kuusi, G Mingione
Journal of the European Mathematical Society 16 (4), 835-892, 2014
792014
Brain metabolic alterations in adolescents and young adults with fetal alcohol spectrum disorders
Å Fagerlund, S Heikkinen, I Autti‐Rämö, M Korkman, M Timonen, T Kuusi, ...
Alcoholism: Clinical and Experimental Research 30 (12), 2097-2104, 2006
742006
Nonlocal self-improving properties
T Kuusi, G Mingione, Y Sire
Analysis & PDE 8 (1), 57-114, 2015
652015
Five new cases of a recently described leukoencephalopathy with high brain lactate
T Linnankivi, N Lundbom, T Autti, AM Häkkinen, H Koillinen, T Kuusi, ...
Neurology 63 (4), 688-692, 2004
612004
The additive structure of elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Inventiones mathematicae 208 (3), 999-1154, 2017
582017
Vectorial nonlinear potential theory
T Kuusi, G Mingione
J. Europ. Math. Soc.(JEMS) 20, 929-1004, 2018
552018
Gradient regularity for nonlinear parabolic equations
T Kuusi, G Mingione
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 12 (4), 755-822, 2013
522013
Superharmonic functions are locally renormalized solutions
T Kilpeläinen, T Kuusi, A Tuhola-Kujanpää
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 28 (6), 775-795, 2011
492011
Local behaviour of solutions to doubly nonlinear parabolic equations
J Kinnunen, T Kuusi
Mathematische Annalen 337 (3), 705-728, 2007
472007
Mesoscopic higher regularity and subadditivity in elliptic homogenization
S Armstrong, T Kuusi, JC Mourrat
Communications in Mathematical Physics 347 (2), 315-361, 2016
432016
New perturbation methods for nonlinear parabolic problems
T Kuusi, G Mingione
Journal de mathématiques pures et appliquées 98 (4), 390-427, 2012
412012
Riesz potentials and nonlinear parabolic equations
T Kuusi, G Mingione
Archive for Rational Mechanics and Analysis 212 (3), 727-780, 2014
392014
Harnack estimates for weak supersolutions to nonlinear degenerate parabolic equations
T Kuusi
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (4), 673-716, 2008
392008
Quantitative stochastic homogenization and large-scale regularity
S Armstrong, T Kuusi, JC Mourrat
arXiv preprint arXiv:1705.05300, 2017
382017
The system can't perform the operation now. Try again later.
Articles 1–20